# SDR ASAA2016011914926

- Difficulty date: January 19, 2016
- Submitted: January 22, 2016
- Operation: Air carrier
- Aircraft: N433AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41704
- Aircraft time: 8,887 hours, 2,845 cycles
- System (JASC): 7720 · Engine Temperature Indicating System
- Part: Probe
- Part number: TC29604
- Condition: Failed
- Location: Nr 1 Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENGINE, PERFORMED T/C 78273000, FAULT 77-20871 AND 73-31371, THE TOP EGT SECTOR IS BAD, S4, READING 500 DEGREES OUT FROM THE S1. AFTER EGT CLEAN, NO HELP.  ACFT GROUNDED.  R & R T49.5 S4 PROBE IAW AMM 77-21-01-000-801-F00 AND 77-22-01-400-801-F00, OPS CHECK GOOD.
